Alert archive / Texas / Tornado Warnings in 2017

Tornado Warning 43, NWS Houston/Galveston, TX

May 22, 2017Galveston County, Texas

NWS Houston/Galveston, TX issued this tornado warning at May 22, 2017, 11:41 AM CDT for Galveston County, Texas. It was in force for 49 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 22, 2017, 11:41 AM CDT (16:41 UTC)
Expired
May 22, 2017, 12:30 PM CDT
In force
49 min
Issued by
NWS Houston/Galveston, TX
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

County Galveston County, TX

The radar

The Houston radar (KHGX), 29 km from the middle of the area, began a volume at 16:43 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 22, 11:45 AM CDTTORNADOGalveston, TXTORNADO DAMAGED TO A HOLIDAY INN ALONG TERMINI-SAN LUIS PASS ROAD INCLUDED WINDOWS BLOWN OUT AND LATTICE DAMAGE. WITNESSES INDICATED THIS WAS A WATERSPOUT THAT MOVED ONSHORE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 4 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lake Charles Mun, LA (KLCH), launched 12:00Z, 4.7 hours before the alert went out and 189 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lake Charles Mun, LA at 12:00Z on 2017-05-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 256 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lake Charles Mun, LA at 12:00Z on 2017-05-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 3 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
256 J/kg
Mixed-layer CIN
-127 J/kg
Mixed-layer LCL
779 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
3 m²/s²
0-3 km storm-relative helicity
-7 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

702 
WFUS54 KHGX 221641
TORHGX
TXC167-221730-
/O.NEW.KHGX.TO.W.0043.170522T1641Z-170522T1730Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Houston/Galveston TX
1141 AM CDT MON MAY 22 2017

The National Weather Service in League City has issued a

* Tornado Warning for...
  Central Galveston County in southeastern Texas...

* Until 1230 PM CDT.

* At 1140 AM CDT, a severe thunderstorm capable of producing a
  tornado was located near Tiki Island, or 7 miles southeast of
  Hitchcock, moving northeast at 10 mph.

  HAZARD...Tornado. 

  SOURCE...Radar indicated rotation. 

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely. 

* Locations impacted include...
  Galveston Island West End, Galveston Causeway, Texas City, La
  Marque, Hitchcock, Galveston Pier 21, Bayou Vista, Tiki Island,
  Pelican Island, Schlitterbahn, Scholes Field, The Strand, Offatts
  Bayou, Galveston Pleasure Pier and Moody Gardens.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 2920 9492 2922 9497 2939 9492 2931 9475
TIME...MOT...LOC 1640Z 227DEG 10KT 2924 9492 

TORNADO...RADAR INDICATED
HAIL...<.75IN

$$
1 follow-up statement
447 
WWUS54 KHGX 221707
SVSHGX

Severe Weather Statement
National Weather Service Houston/Galveston TX
1207 PM CDT MON MAY 22 2017

TXC167-221730-
/O.CON.KHGX.TO.W.0043.000000T0000Z-170522T1730Z/
Galveston TX-
1207 PM CDT MON MAY 22 2017

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1230 PM CDT FOR CENTRAL
GALVESTON COUNTY...
    
At 1205 PM CDT, a severe thunderstorm capable of producing a tornado
was located over Offatts Bayou, or near Galveston Causeway, moving 
northeast at 10 mph.  

HAZARD...Tornado. 

SOURCE...Radar indicated rotation. 

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely. 

Locations impacted include...
Galveston Causeway, Galveston Island West End, Texas City, Galveston
Pier 21, Tiki Island, Pelican Island, Galveston Pleasure Pier,
Scholes Field, Schlitterbahn, The Strand, Offatts Bayou and Moody
Gardens.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 2924 9487 2926 9491 2939 9492 2931 9475
TIME...MOT...LOC 1705Z 227DEG 10KT 2929 9486 

TORNADO...RADAR INDICATED
HAIL...<.75IN

$$

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Houston/Galveston, TX wrote its last area forecast discussion before this tornado warning went out at May 22, 11:13 AM CDT, 28 minutes earlier.

Area forecast discussion, May 22, 11:13 AM CDT, 28 minutes before
Area Forecast Discussion
National Weather Service Houston/Galveston TX
1113 AM CDT Mon May 22 2017

.UPDATE...
Main update to the ongoing forecast was to update rain chances and
the Flash Flood Watch based on latest trends. Have removed
Jackson, Fort Bend, and Matagorda from the watch as the heaviest
rain threat continues to shift eastward as a surface low/MCV lifts
along the Upper Texas Coast. Morning soundings from Lake Charles
and Corpus Christi both showed precipitable water values in the
1.75-2 inch range, which combined with about 1000 j/KG of CAPE
along the coast, has been sufficient to produce peak rain rates
around 2-2.5 inches an hour. Expect the flooding threat to
gradually shift east with this main complex with time, but
extensions or adjustments to the ongoing Flash Flood Watch are
possible based on short term trends. With surface winds ahead of
this surface low/MCV slightly backed, cannot rule out a brief,
weak tornado or two as a line of storms associated with it
continues to lift across Galveston and Chambers counties.

Farther north, divergent flow aloft and low level speed/direction
convergence across the northern half of the forecast area is
resulting in a secondary area of moderate to occasionally heavy
rain. Minor flooding issues will be possible across these areas
through mid afternoon as high rain rates contribute to ponding of
water on roads. Expect all activity to continue to move east to
the region by mid to late afternoon as an associated shortwave
trough also pushes east of the region.

Huffman

&&

.PREV DISCUSSION... /ISSUED 653 AM CDT Mon May 22 2017/

PREV DISCUSSION... /ISSUED 501 AM CDT Mon May 22 2017/

Forecast remains pretty much on track and made just minor tweaks
to the ongoing package.

An MCV has developed with the large cluster of precip west of
Matagorda Bay. This should continue trekking mostly eastward
today. Surface boundary situated just offshore focused some 5"+
totals overnight. The hope was it would stay there but has since
edged closer to the coast and into the Galveston Bay area.
Convergent zone appears to be setting up from roughly Liberty to
Matagorda Bay. Inflow has really ramped up offshore with sustained
25-30 knot llvl SE winds perpendicular to this zone. Hopefully
the MCV takes a more ese track in the coming hours and pulls this
boundary back offshore. But there's considerable uncertainty and
with resident 2-2.3" PW's, felt is was best to issue a short fused
Flash Flood Watch and re-evaluate trends in the coming hours.
Those details are in that product that's already been sent.

Bulk of precip should be headed off to the east later in the
afternoon and early evening. With the exception of offshore
areas, most of the region should see a break in the action
tonight. Rain and isolated storm chances return Tue aftn and evng
as a cold front makes its way into the region. The remainder of
the work week should be dry in the wake of the front. Pleasant
temps on Wed will gradually modify back into the 70s/90s Thursday
and into the weekend as onshore winds resume. Next shot of rain
looks to be late Sunday or early next week with the approach of
another weak front. 47

MARINE...
Strong and gusty onshore winds will prevail today into this evening
as low-level jet develops over SE TX. Scattered showers and thunder-
storms are possible thru Tues night as a series of upper level dist-
urbances move in from the west and interacts with left-over surface
boundaries lingering over the region. Models remain on track with a
cold front moving into the coastal waters Tues...with the stronger/
deeper northerly flow not making it into the Gulf until Tues night/
Weds morning. Caution flags may be needed during this time. Onshore
winds are set to return to the area by Weds night and then strength-
ening the rest of the week. 41

AVIATION...
A very active weather pattern over SE TX this morning that is like-
ly to continue through this afternoon. Current thinking is that the
surface boundary will be lingering mainly south of I-10 through the
rest of the day, acting as a focus for the stronger storms. Will be
keeping with mostly MVFR CIGS and the mention of TSRAs for most TAF
sites south of IAH. For the sites north, going more with VCTS/VCSHs
today. Did hit these northern TAFS a bit harder with patchy fog/low
CIGS tonight/early Tues morning. 41

&&

.PRELIMINARY POINT TEMPS/POPS...
College Station (CLL)      75  65  80  57  81 /  80  20  50  40   0
Houston (IAH)              77  67  82  60  83 /  90  20  40  40   0
Galveston (GLS)            81  73  82  66  81 / 100  50  30  40   0

&&

.HGX WATCHES/WARNINGS/ADVISORIES...
TX...Flash Flood Watch until 1 PM CDT this afternoon for the
     following zones: Brazoria...Chambers...Fort Bend...
     Galveston...Harris...Liberty.

GM...Small Craft Advisory until 5 PM CDT this afternoon for the
     following zones: Coastal waters from Freeport to the
     Matagorda Ship Channel out 20 NM...Coastal waters from High
     Island to Freeport out 20 NM...Galveston Bay...Matagorda
     Bay...Waters from Freeport to the Matagorda Ship Channel
     from 20 to 60 NM...Waters from High Island to Freeport from
     20 to 60 NM.

&&

Discussion...14
Hazardous weather outlook, May 22, 6:43 AM CDT, 4 hours 58 minutes before
Hazardous Weather Outlook
National Weather Service Houston/Galveston TX
643 AM CDT Mon May 22 2017

TXZ163-164-176>179-195>199-210>212-231145-
Austin-Brazos-Burleson-Colorado-Grimes-Houston-Madison-Montgomery-
Polk-San Jacinto-Trinity-Walker-Waller-Washington-
643 AM CDT Mon May 22 2017

This hazardous weather outlook is for portions of Southeast Texas..

.DAY ONE...Today and Tonight

Scattered to numerous showers and thunderstorms are expected.
While most of this rain will be beneficial, there is a potential
for locally heavy downpours. Should this occur over locations that
have already seen high amounts the past couple days, flash
flooding will be a possibility.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

Another chance of showers and thunderstorms is expected Tuesday
afternoon and evening ahead of a cold front. These should be
fairly quick moving, so widespread flood concern will be low.
Otherwise hazardous weather is not expected.

.SPOTTER INFORMATION STATEMENT...
Spotters are encouraged to relay rainfall reports or any reports
of flooding.

GMZ330-335-350-355-370-375-231145-
Coastal waters from Freeport to the Matagorda Ship Channel out
20 NM-Coastal waters from High Island to Freeport out 20 NM-
Galveston Bay-Matagorda Bay-
Waters from Freeport to the Matagorda Ship Channel from 20 to
60 NM-Waters from High Island to Freeport from 20 to 60 NM-
643 AM CDT Mon May 22 2017

This hazardous weather outlook is for portions of Southeast Texas..

.DAY ONE...Today and Tonight

Widespread showers and thunderstorms...some severe...are expected
today as a storm complex moves into the waters. Wind gusts to or
above gale force are likely in and near the storms. A small craft
advisory is in effect. Precipitation will likely continue in the
Gulf into the evening hours.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

Periods of showers and thunderstorms will be possible again
Tuesday afternoon and night ahead of a cold front. Winds and seas
will be higher in and near storms. Small Craft Advisories may be
needed in the wake of the front Tuesday night and Wednesday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated at this time.

TXZ200-213-214-226-227-235>238-231145-
Brazoria-Chambers-Fort Bend-Galveston-Harris-Jackson-Liberty-
Matagorda-Wharton-
643 AM CDT Mon May 22 2017

This hazardous weather outlook is for portions of Southeast Texas..

...Flash Flood Watch is in effect...

.DAY ONE...Today and Tonight

Showers and thunderstorms are expected across the area today. On
average 1 to 3 inch amounts are expected. While most of this rain
will be beneficial, a surface boundary meandering about the
region may focus some localized high rainfall
accumulations...perhaps up to or above 5 inches which would cause
flash flooding. There is considerable uncertainty as to where this
boundary will end up, but indications are that it may be closer
to the coast. Strong winds and small hail are possible in the
stronger storms. Isolated tornadoes cannot completely be ruled out
closer to the coast.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

Another chance of showers and thunderstorms is expected Tuesday
afternoon and evening ahead of a cold front. These should be
fairly quick moving, so widespread flood concern will be low.
Otherwise hazardous weather is not expected.

.SPOTTER INFORMATION STATEMENT...
Spotters are encouraged to relay rainfall reports or any reports
of severe weather or flooding.

In the hours before

Special weather statement, May 22, 8:05 AM CDT, 3 hours 36 minutes before
Special Weather Statement
National Weather Service Houston/Galveston TX
805 AM CDT MON MAY 22 2017

TXZ200-221330-
Liberty TX-
805 AM CDT MON MAY 22 2017

...SPECIAL WEATHER STATEMENT...

At 805 AM CDT, Doppler radar was tracking a strong thunderstorm 7
miles north of Dayton Lakes, or 13 miles southwest of Thicket, moving
northeast at 30 mph.

Winds in excess of 30 mph will be possible with this storm.

Locations impacted include...
Hardin, Dayton Lakes, Moss Hill and Rye.

LAT...LON 3015 9482 3019 9498 3049 9480 3038 9469
      3020 9463 3020 9465
TIME...MOT...LOC 1305Z 241DEG 28KT 3025 9479
Local storm report, May 22, 8:22 AM CDT, 3 hours 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
822 AM CDT MON MAY 22 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0759 AM     FLOOD            1 SW RICHMOND           29.58N  95.77W
05/22/2017                   FORT BEND          TX   LAW ENFORCEMENT

            UNDERPASS FLOODED

&&

EVENT NUMBER HGX1700211

41
Local storm report, May 22, 9:44 AM CDT, 1 hour 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
944 AM CDT MON MAY 22 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0930 AM     MARINE TSTM WIND 2 E QUINTANA            28.93N  95.29W
05/22/2017  M39 MPH          GMZ355             TX   MESONET

            GUST REPORTED FROM SURFSIDE BEACH WEATHERFLOW SITE

&&

EVENT NUMBER HGX1700212

MH
Local storm report, May 22, 10:06 AM CDT, 1 hour 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
1006 AM CDT MON MAY 22 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0955 AM     TSTM WND DMG     2 ENE HOLIDAY LAKES     29.22N  95.48W
05/22/2017                   BRAZORIA           TX   LAW ENFORCEMENT

            REPORTED DAMAGE TO A WELL HOUSE AND TRAILOR.

&&

EVENT NUMBER HGX1700213

42
Local storm report, May 22, 10:22 AM CDT, 1 hour 19 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
1022 AM CDT MON MAY 22 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0935 AM     TSTM WND DMG     2 ENE HOLIDAY LAKES     29.22N  95.48W
05/22/2017                   BRAZORIA           TX   LAW ENFORCEMENT

            REPORTED DAMAGE TO A WELL HOUSE AND TRAILER.

&&

CORRECTED EVENT TIME...REMARKS

EVENT NUMBER HGX1700213

42
Special weather statement, May 22, 11:01 AM CDT, 40 minutes before
Special Weather Statement
National Weather Service Houston/Galveston TX
1101 AM CDT MON MAY 22 2017

TXZ200-213-214-237-238-221645-
Brazoria TX-Chambers TX-Liberty TX-Galveston TX-Harris TX-
1101 AM CDT MON MAY 22 2017

...SPECIAL WEATHER STATEMENT...

At 1100 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from Friendswood to near Jamaica Beach. Movement was
north at 25 mph.

Winds in excess of 30 mph will be possible with these storms. Along
the leading edge of the line, brief funnel clouds or even a weak
tornado will be possible.

Locations impacted include...
Southeastern Pasadena, League City, Baytown, Galveston Causeway,
Galveston Island West End, Texas City, Friendswood, La Porte, Deer
Park, Alvin, Dickinson, La Marque, Santa Fe, Seabrook, Webster,
Hitchcock, Beach City, Kemah, Galveston Pier 21 and Clear Lake.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 2991 9492 2934 9470 2908 9503 2926 9522
      2949 9526
TIME...MOT...LOC 1600Z 200DEG 20KT 2949 9517 2914 9503

Huffman

The office that day

Everything else NWS Houston/Galveston, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 21, 9:18 PM CDTSpecial Marine WarningHGX27 min
May 21, 11:45 PM CDTSpecial Marine WarningHGX30 min
May 22, 12:13 AM CDTSpecial Marine WarningHGX62 min
May 22, 12:29 AM CDTSpecial Marine WarningHGX31 min
May 22, 12:53 AM CDTSpecial Marine WarningHGX67 min
May 22, 2:36 AM CDTSpecial Weather StatementHGXCalhoun39 min
May 22, 2:37 AM CDTSpecial Marine WarningHGX53 min
May 22, 3:35 AM CDTSpecial Marine WarningHGX55 min
May 22, 3:42 AM CDTSpecial Marine WarningHGX63 min
May 22, 3:46 AM CDTSmall Craft AdvisoryHGX13 hr
May 22, 4:27 AM CDTSpecial Marine WarningHGX33 min
May 22, 4:32 AM CDTFlash Flood WatchHGXBrazoria, Chambers, Fort Bend, Galveston, Harris, Jackson and 3 more8 hr
May 22, 4:32 AM CDTSpecial Marine WarningHGX58 min
May 22, 4:59 AM CDTSpecial Marine WarningHGX46 min
May 22, 5:00 AM CDTSpecial Marine WarningHGX45 min
May 22, 5:33 AM CDTSpecial Marine WarningHGX57 min
May 22, 5:33 AM CDTSpecial Marine WarningHGX57 min
May 22, 5:38 AM CDTSpecial Weather StatementHGXMatagorda37 min
May 22, 5:54 AM CDTSpecial Marine WarningHGX66 min
May 22, 6:01 AM CDTSpecial Weather StatementHGXHarris44 min
May 22, 6:07 AM CDTSpecial Weather StatementHGXChambers38 min
May 22, 6:23 AM CDTAreal Flood AdvisoryHGXFort Bend, Harris52 min
May 22, 6:47 AM CDTAreal Flood AdvisoryHGXBrazoria, Matagorda118 min
May 22, 6:52 AM CDTAreal Flood AdvisoryHGXHarris53 min
May 22, 7:01 AM CDTSpecial Weather StatementHGXLiberty59 min
May 22, 7:47 AM CDTFlash Flood WarningHGXBrazoria, Matagorda3 hr
May 22, 8:02 AM CDTSpecial Marine WarningHGX58 min
May 22, 8:05 AM CDTSpecial Weather StatementHGXLiberty25 min
May 22, 8:15 AM CDTAreal Flood AdvisoryHGXFort Bend60 min
May 22, 8:17 AM CDTAreal Flood AdvisoryHGXBrazos, Grimes, Madison, Walker58 min
May 22, 8:42 AM CDTAreal Flood AdvisoryHGXBrazoria, Fort Bend, Galveston, Matagorda, Wharton2 hr
May 22, 8:45 AM CDTSpecial Marine WarningHGX60 min
May 22, 8:56 AM CDTSpecial Marine WarningHGX64 min
May 22, 9:31 AM CDTAreal Flood AdvisoryHGXGrimes, Montgomery, Polk, San Jacinto, Walker59 min
May 22, 9:33 AM CDTAreal Flood AdvisoryHGXBrazoria, Galveston, Matagorda57 min
May 22, 9:41 AM CDTSpecial Marine WarningHGX64 min
May 22, 9:43 AM CDTSpecial Marine WarningHGX32 min
May 22, 10:05 AM CDTTornado WarningHGXBrazoria, Galveston25 min
May 22, 10:28 AM CDTSevere Thunderstorm WarningHGXBrazoria, Galveston47 min
May 22, 10:34 AM CDTAreal Flood AdvisoryHGXGrimes, Montgomery, Polk, San Jacinto, Trinity, Walker56 min
May 22, 10:38 AM CDTSpecial Marine WarningHGX67 min
May 22, 10:41 AM CDTSpecial Marine WarningHGX94 min
May 22, 10:46 AM CDTAreal Flood AdvisoryHGXBrazoria, Galveston, Harris119 min
May 22, 10:58 AM CDTSevere Thunderstorm WarningHGXGalveston47 min
May 22, 11:01 AM CDTSpecial Weather StatementHGXGalveston44 min
May 22, 11:18 AM CDTSpecial Marine WarningHGX57 min
May 22, 11:20 AM CDTTornado WarningHGXGalveston25 min
May 22, 11:31 AM CDTAreal Flood AdvisoryHGXMontgomery, Polk, San Jacinto, Trinity, Walker59 min
May 22, 11:51 AM CDTSpecial Marine WarningHGX54 min
May 22, 12:26 PM CDTSpecial Marine WarningHGX64 min
May 22, 12:31 PM CDTAreal Flood AdvisoryHGXLiberty, Montgomery, Polk, San Jacinto59 min
May 22, 12:47 PM CDTAreal Flood AdvisoryHGXChambers, Galveston58 min
May 22, 12:57 PM CDTSpecial Marine WarningHGX48 min
May 22, 1:43 PM CDTSpecial Marine WarningHGX32 min
May 22, 1:52 PM CDTSpecial Marine WarningHGX38 min
May 22, 1:58 PM CDTAreal Flood AdvisoryHGXJackson, Matagorda, Wharton62 min
May 22, 2:06 PM CDTAreal Flood AdvisoryHGXHarris54 min
May 22, 2:17 PM CDTSpecial Marine WarningHGX58 min
May 22, 2:51 PM CDTSpecial Marine WarningHGX39 min
May 22, 2:59 PM CDTSpecial Weather StatementHGXMatagorda46 min
May 22, 4:14 PM CDTAreal Flood AdvisoryHGXMatagorda2 hr
May 22, 4:53 PM CDTSpecial Weather StatementHGXMatagorda67 min
May 22, 5:23 PM CDTSpecial Weather StatementHGXBrazoria37 min
May 22, 5:51 PM CDTAreal Flood AdvisoryHGXBrazoria54 min

Nearby

Tornado Warnings in Texas, 2017Every tornado warning in 2017Tornadoes in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.